Topology of the moduli of representations with borel mold

Kazunori Nakamoto, Takeshi Torii

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give descriptions of the moduli of representations with Borel mold for free monoids as fibre bundles over the configuration spaces. By using the associated Serre spectral sequences, we study the cohomology rings of the moduli. Also we calculate the virtual Hodge polynomials of them.

Original languageEnglish
Pages (from-to)365-387
Number of pages23
JournalPacific Journal of Mathematics
Volume213
Issue number2
DOIs
Publication statusPublished - Feb 2004
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Topology of the moduli of representations with borel mold'. Together they form a unique fingerprint.

  • Cite this